Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 20 (1997), Issue 4, Pages 727-735
http://dx.doi.org/10.1155/S0161171297000999

Almost periodic solutions for Abel equations

1Department of Mathematics, Changsha Railway University, Hunan, Changsha 410075, China
2Department of Mathematics, Fuzhou University, Fujian, Fuzhou 350002, China
3Department of Mathematics, University of Central Florida, Orlando 32816, FL, USA

Received 11 January 1994; Revised 15 April 1997

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zeng Weiyao, Shi Jinlin, Lin Zhensheng, and Lokenath Debnath, “Almost periodic solutions for Abel equations,” International Journal of Mathematics and Mathematical Sciences, vol. 20, no. 4, pp. 727-735, 1997. doi:10.1155/S0161171297000999